# SDR UIEA2021060101220

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 92,184 hours
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1484 Lbl75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MD SUB SEAT TRACK CRACK AT STA 1484 LBL 75( REMOVED DAMAGE PART IAW SRM 51-41-02 REV.91  REPAIRED DAMAGED AREA IAW SRM 53-00-52-2R-13 REPAIR 13 REV.91  INSTALLED FASTENER IAW SRM 51-40-02 REV.91 AND DRAWING NO 144U0802 SHEET 3 REV.B AND DRAWING 65B38251 SHEET 62 REV.A AND DRAWING NO 65B38251 SHEET 75  CONDITION CHECK NORMAL )
